# SDR CA060626002

- Difficulty date: June 20, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech D18S
- Aircraft time: 12,849 hours
- Engine: Pwa R985AN14B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SB9RU3
- Part serial: B54209
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) INTERNAL FAILURE OF MAGNETO - VISUAL DAMAGE TO GEAR. THIS IS THE SECOND MAGNETO TO FAIL ON THIS OVERHAULED ENGINE (PURCHASED FROM TULSA AERO ENGINE). FIRST MAGNETO FAILED AT 30.3 HOURS FROM TSO. SECOND MAGNETO FAILED AT 36.2 HOURS TSO. S/N ON 1ST MAGNETO IS B33715. BOTH MAGNETOS APPEAR TO HAVE THE SAME INTERNAL PRT FAILURE. (TC# 20060626002)
